# SDR FDEA202412241850

- Difficulty date: December 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 34,612 hours, 19,410 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ACCESS SWITCH AND MOMENTARY DOOR BELL  BUTTON INOP.    DURING T/S FOUND WIRE JMPR-22 BROKEN AT EMERGENCY ENTRY SWITCH TERM 1. RETERMINATED WIRE JMPR-22 AND 9005-20 AT EMERGENCY ENTRY SWITCH TERM 1 . OPS CHK REQ'D.   ACCOMPLISHED OPS TEST OF COCKPIT DOOR LOCKING MECHANISM. AC OK FOR SERVICE.
